# SDR AALA202405208381

- Difficulty date: May 18, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 24,109 hours, 10,138 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY DOOR STICKS OCCASIONALLY AND IS DIFFICULT TO OPEN. LUBRICATED FORWARD LAVATORY DOOR. FUNCATIONAL CHECK GOOD. PER AMM 25-22-00.
